Alert archive / South Dakota / High Wind Watches in 2007

High Wind Watch 2, NWS Aberdeen, SD

November 3, 200726 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this high wind watch at Nov 3, 2007, 3:45 PM CDT for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Nov 4, 2007, 12:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 3, 2007, 3:45 PM CDT (20:45 UTC)
In effect from
Nov 4, 2007, 12:00 PM CST
Expired
Nov 4, 2007, 3:28 AM CST
In force
Issued by
NWS Aberdeen, SD
All 28 counties

Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2007-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2007-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1800 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KABR 032045
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
345 PM CDT SAT NOV 3 2007

...HIGH WIND WATCH FOR CENTRAL AND NORTHEAST SOUTH DAKOTA SUNDAY
EVENING THROUGH SUNDAY NIGHT...

.A STRONG COLD FRONT WILL MOVE QUICKLY THROUGH THE REGION LATE
SUNDAY AFTERNOON. BEHIND THIS FRONT...VERY STRONG NORTHWEST WINDS
WILL BE FOUND. WINDS AT TIMES MAY GUST TO NEAR 50 MPH AS IT MOVES
THROUGH. THE STRONG WINDS WILL PERSIST THROUGH MONDAY MORNING
BEFORE DIMINISHING IN STRENGTH. 

SDZ003>005-009-010-015>017-033>037-045-048-051-040445-
/O.NEW.KABR.HW.A.0002.071104T1800Z-071105T1400Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON...
FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO...
PRESHO...FORT THOMPSON
345 PM CDT SAT NOV 3 2007 /245 PM MDT SAT NOV 3 2007/

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
MORNING. 

A STRONG CANADIAN COLD FRONT PASSING THROUGH THE AREA WILL BRING
VERY STRONG NORTHWEST WINDS TO THE AREA SUNDAY AFTERNOON THROUGH
MONDAY MORNING. 

A HIGH WIND WATCH MEANS THAT STRONG WINDS ARE POSSIBLE...BUT NOT
IMMINENT.  HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. 
THIS IS THE TIME TO PREPARE AND SECURE ANY LOOSE ITEMS OUTDOORS
OR BRING THEM INDOORS.

$$

MNZ039-046-SDZ006>008-011-018>023-040445-
/O.NEW.KABR.HW.A.0002.071105T0000Z-071105T1400Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
345 PM CDT SAT NOV 3 2007

...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING. 

A VERY STRONG CANADIAN COLD FRONT PASSING THROUGH THE UPPER
MIDWEST WILL BRING VERY STRONG NORTHWEST WINDS TO THE REGION. THE
WINDS WILL PERSIST FROM SUNDAY EVENING INTO MONDAY MORNING. 

A HIGH WIND WATCH MEANS THAT STRONG WINDS ARE POSSIBLE...BUT NOT
IMMINENT.  HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. 
THIS IS THE TIME TO PREPARE AND SECURE ANY LOOSE ITEMS OUTDOORS
OR BRING THEM INDOORS.

$$


HINTZ
2 follow-up statements
000 
WWUS73 KABR 040430
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1130 PM CDT SAT NOV 3 2007

...HIGH WIND WATCH FOR CENTRAL AND NORTHEAST SOUTH DAKOTA SUNDAY
EVENING THROUGH SUNDAY NIGHT...

.A STRONG COLD FRONT WILL MOVE QUICKLY THROUGH THE REGION LATE
SUNDAY AFTERNOON. BEHIND THIS FRONT...VERY STRONG NORTHWEST WINDS
WILL BE FOUND. WINDS AT TIMES MAY GUST TO NEAR 50 MPH AS IT MOVES
THROUGH. THE STRONG WINDS WILL PERSIST THROUGH MONDAY MORNING
BEFORE DIMINISHING IN STRENGTH.

SDZ003>005-009-010-015>017-033>037-045-048-051-041230-
/O.CON.KABR.HW.A.0002.071104T1800Z-071105T1400Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON...
FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO...
PRESHO...FORT THOMPSON
1130 PM CDT SAT NOV 3 2007 /1030 PM MDT SAT NOV 3 2007/

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY MORNING. 

A STRONG CANADIAN COLD FRONT PASSING THROUGH THE AREA WILL BRING
VERY STRONG NORTHWEST WINDS TO THE AREA SUNDAY AFTERNOON THROUGH
MONDAY MORNING.

A HIGH WIND WATCH MEANS THAT STRONG WINDS ARE POSSIBLE...BUT NOT
IMMINENT.  HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES.
THIS IS THE TIME TO PREPARE AND SECURE ANY LOOSE ITEMS OUTDOORS
OR BRING THEM INDOORS.

$$

MNZ039-046-SDZ006>008-011-018>023-041230-
/O.CON.KABR.HW.A.0002.071105T0000Z-071105T1400Z/
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN...
BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN...
MILBANK...CASTLEWOOD...CLEAR LAKE
1130 PM CDT SAT NOV 3 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY MORNING. 

A VERY STRONG CANADIAN COLD FRONT PASSING THROUGH THE UPPER
MIDWEST WILL BRING VERY STRONG NORTHWEST WINDS TO THE REGION. THE
WINDS WILL PERSIST FROM SUNDAY EVENING INTO MONDAY MORNING.

A HIGH WIND WATCH MEANS THAT STRONG WINDS ARE POSSIBLE...BUT NOT
IMMINENT.  HIGH WINDS CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES.
THIS IS THE TIME TO PREPARE AND SECURE ANY LOOSE ITEMS OUTDOORS
OR BRING THEM INDOORS.

$$
TMT
000 
WWUS73 KABR 040928
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
328 AM CST SUN NOV 4 2007

...A HIGH WIND WATCH IS NO LONGER IN EFFECT FOR CENTRAL AND
NORTHEAST SOUTH DAKOTA...

.AHEAD OF A STRONG COLD FRONT...GUSTY SOUTHWEST WINDS ARE
POSSIBLE EARLY SUNDAY AFTERNOON. WINDS WILL SHIFT TO THE NORTH AS
THE COLD FRONT MOVES QUICKLY THROUGH THE REGION SUNDAY AFTERNOON
AND EVENING. BEHIND THIS FRONT EXIST VERY STRONG NORTHWEST WINDS
AND A STRONG PRESSURE GRADIENT. THE STRONG WINDS WILL PERSIST THROUGH
MUCH OF MONDAY BEFORE DIMINISHING IN MONDAY AFTERNOON.

SDZ003>005-009-010-015>017-033>037-041730-
/O.UPG.KABR.HW.A.0002.071104T1800Z-071105T1400Z/
/O.NEW.KABR.WI.Y.0026.071104T1800Z-071105T2100Z/
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
STANLEY-SULLY-HUGHES-HYDE-HAND-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON...
FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER
328 AM CST SUN NOV 4 2007 /228 AM MST SUN NOV 4 2007/

...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
3 PM CST /2 PM MST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
3 PM CST /2 PM MST/ MONDAY. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

GUSTY WINDS ARE POSSIBLE EARLY THIS AFTERNOON AS A COLD FRONT
APPROACHES THE STATE. AS THIS STRONG CANADIAN FRONT PASSING
THROUGH THE REGION...VERY STRONG NORTHWEST WINDS WILL DEVELOP
ACROSS THE AREA LATE SUNDAY AFTERNOON AND LASTING THROUGH MONDAY
AFTERNOON. WIND GUSTS OVER 45 MPH ARE POSSIBLE BEHIND THIS FRONT TONIGHT.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

SDZ006-018-041730-
/O.UPG.KABR.HW.A.0002.071105T0000Z-071105T1400Z/
/O.NEW.KABR.WI.Y.0026.071104T1800Z-071105T2100Z/
BROWN-SPINK-
INCLUDING THE CITIES OF...ABERDEEN...REDFIELD
328 AM CST SUN NOV 4 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 3 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 PM CST MONDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

GUSTY WINDS ARE POSSIBLE THIS AFTERNOON AHEAD OF A COLD FRONT
AS IT APPROACHES THE STATE. AS THIS STRONG CANADIAN FRONT PASSING
THROUGH THE REGION...VERY STRONG NORTHWEST WINDS WILL DEVELOP
ACROSS THE AREA LATE SUNDAY AFTERNOON AND LASTING THROUGH MONDAY
AFTERNOON. WIND GUSTS OVER 45 MPH ARE POSSIBLE BEHIND THIS FRONT
TONIGHT.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

MNZ039-046-SDZ007-008-011-019>023-041730-
/O.UPG.KABR.HW.A.0002.071105T0000Z-071105T1400Z/
/O.NEW.KABR.WI.Y.0026.071105T0000Z-071105T2100Z/
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON...
SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
328 AM CST SUN NOV 4 2007

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A VERY STRONG CANADIAN COLD FRONT PASSING THROUGH THE UPPER
MIDWEST WILL BRING VERY STRONG NORTHWEST WINDS TO THE REGION
SUNDAY EVENING THROUGH MONDAY AFTERNOON. WIND GUSTS OVER 45 MPH ARE
POSSIBLE TONIGHT ACROSS NORTHEAST SOUTH DAKOTA AND WESTERN MINNESOTA.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

SDZ045-048-051-041730-
/O.UPG.KABR.HW.A.0002.071104T1800Z-071105T1400Z/
/O.NEW.KABR.WI.Y.0026.071105T0000Z-071105T2100Z/
JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MURDO...PRESHO...FORT THOMPSON
328 AM CST SUN NOV 4 2007

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG CANADIAN COLD FRONT PASSING THROUGH THE REGION WILL BRING
VERY STRONG NORTHWEST WINDS TO THE CENTRAL SOUTH DAKOTA SUNDAY AFTERNOON
THROUGH MONDAY MORNING. WIND GUSTS OVER 45 MPH ARE POSSIBLE
TONIGHT.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

CONNELLY

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this high wind watch went out at Nov 3, 3:35 PM CDT, 10 minutes earlier.

Area forecast discussion, Nov 3, 3:35 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
335 PM CDT SAT NOV 3 2007

.SHORT TERM...TONIGHT THROUGH 12Z TUESDAY.
BIGGEST CHALLENGE IN THE NEAR TERM DEALS WITH WINDS FOR SUNDAY
EVENING/NIGHT...ALONG WITH TEMPERATURES DURING THE DAY MONDAY.

FOR THE NEARER TERM...NEXT COLD FRONT GETTING READY TO SWEEP
QUICKLY THROUGH THE AREA. PREFRONTAL TROF IS NOW AT THE JAMES
RIVER VALLEY WITH ACTUAL COLD FRONT NOW PUSHING INTO NW SD. MID
LEVEL OMEGA AND 7H-6H FRONTOGENESIS PROVIDING FOR AREA OF CLOUDS
NOW ACROSS THE ERN CWA...AND THOSE SHOULD CLEAR THE AREA BY 02Z.
WINDS WILL GUST UP BRIEFLY THIS EVENING WITH COLD FROPA
PASSAGE...ANY MAY BUMP UP AGAINST ADVRY CRITERIA...BUT DONT EXPECT
THEM TO GO OVER CRITERIA. ALSO...WITH TEMPERATURES NOT WARMING
FULLY OUT WEST...AND RH VALUES REMAINING IN THE 30 PERCENT
RANGE...WILL CANCEL/EXPIRE RED FLAG WARNING FOR OUR WESTERN
COUNTIES.

ATTENTION THEN TURNS TOWARD SUNDAY/SUNDAY EVENING TIME FRAME.
MODELS ARE STILL IN AGREEMENT WITH NEXT STRONG WAVE TO DROP DOWN
IN NW FLOW DURING THE DAY SUNDAY. ALTHO THE GFS/NAM/EC AGREE ON 5H
WAVE POSITION BY 00Z MONDAY...THEY DIFFER IN SFC LOW LOCATION. THE
GFS/EC ARE QUICKER AND NOT AS DEEP COMPARED TO THE NAM. HAVE OPTED
TO STICK TO THE GFS/EC SOLN AS THE RUN-RUN CONSISTENCY HAS BEEN
BETTER. THE GFS BY 00Z MONDAY ALSO SHOWS A NARROW RIBBON OF 4G/KG
MOISTURE IN THE 85H-7H LAYER...AND THERE IS A CORRESPONDING AREA
OF 85H-7H OMEGA TO GO ALONG WITH THE AXIS OF BEST 85H-7H
FRONTOGENESIS. HOWEVER...PWAT VALUES BARELY GET OVER 1/2 INCH FOR
THAT TIME FRAME...AND QUICKLY MOVE OUT. STILL LOOKING AT
VIRGA/SPRINKLES/FLURRIES AT THAT TIME...BUT STILL NOT WORTH
MENTIONING IN THE ZONES ATTM. BY 00Z MONDAY BOTH GFS AND NAM SHOW
6 HOURLY PRESSURE RISES ON THE ORDER OF 11MB...AND WINDS FROM THE
SFC TO 500MB ARE WELL LINKED FROM THE NW. 7H WINDS ARE 50+ KTS
WITH 85H WINDS 40 TO 50 KTS AND 925MB WINDS 30 TO 40 KTS. COMBINED
WITH STRONG SUBSIDENCE BEHIND EXITING FRONT...SHOULD HAVE NO
PROBLEM MIXING THESE WINDS DOWN TO THE SFC. WILL ISSUE A HIGH WIND
WATCH FOR THE ENTIRE CWA SUNDAY EVENING/NIGHT FOR THIS. THINK THAT
HIGH WIND WARNING WINDS MAY BE IFFY...BUT HIGH END ADVISORY WINDS
ARE NEARLY A SURE BET.

WITH STRONG CAA TAKING PLACE ON MONDAY...HAVE GONE WITH AN EARLY
HIGH ON MONDAY...AROUND 15Z...WITH TEMPS STEADY OR SLOWLY FALLING
THE REST OF THE DAY. WENT WITH THE WARMER MET TEMPS FOR LOWS
SUNDAY NIGHT TO PROVIDE A SMALLER DIURNAL RANGE TO OVERCOME ON
MONDAY. PLUS WITH SUCH STRONG MIXING GOING ON SUNDAY NIGHT...THINK
THAT SLIGHTLY WARMER TEMPS ARE A GOOD POSSIBILITY.

.LONG TERM...TUESDAY THROUGH SATURDAY
MODELS AND ENSEMBLES CONTINUE TO AGREE WELL AND BASICALLY SHOW
NORTHWEST FLOW REMAINING THROUGHOUT THE EXTENDED TIME PERIOD WITH
SOME DISAGREEMENT WITH TIMING AND STRENGTH OF SHORT WAVES. AT ANY
RATE...NONE OF THESE SHORT WAVES LOOK TO BE SIGNIFICANT IN
PRODUCING ANY MORE THAN SOME CLOUD COVER. LEFT THE ENTIRE PERIOD
DRY FOR NOW. TEMPERATURES LOOK TO BE FAIRLY CLOSE TO NORMAL FOR
THIS TIME OF YEAR WITH HIGHS MOSTLY IN THE 40S AND LOWS IN THE 20S.

&&

.AVIATION...
VFR CONDS WILL CONTINUE THROUGH 18Z SUNDAY ACROSS THE AREA. COLD
FRONT MOVING THROUGH THE REGION WILL BRING GUSTY NW WINDS TO MUCH
OF THE AREA. KMBG/KPIR AREAS WILL SEE GUSTS TO 30-35KTS THROUGH
02Z BEFORE THE WINDS RELAX...AND KABR/KATY THROUGH 05Z BEFORE THE
WINDS RELAX. BKN080-100 CONDS FOR KATY WILL BECOME SCT080-100 BY
02Z WITH SKC-FEW200 CONDS FOR THE REMAINING SITES.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING FOR
     BUFFALO-CAMPBELL-CORSON-DEWEY-EDMUNDS-FAULK-HAND-HUGHES-
     HYDE-JONES-LYMAN-MCPHERSON-POTTER-STANLEY-SULLY-WALWORTH.

     HIGH WIND WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR
     BROWN-CLARK-CODINGTON-DAY-DEUEL-GRANT-HAMLIN-MARSHALL-
     ROBERTS-SPINK.

MN...HIGH WIND WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
     FOR BIG STONE-TRAVERSE.

&&

SHORT TERM...HINTZ
LONG TERM...MOHR
AVIATION...MOHR
Hazardous weather outlook, Nov 3, 3:57 AM CDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
357 AM CDT SAT NOV 3 2007

MNZ039-046-SDZ004>011-016>023-036-037-051-040900-
TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-
WALWORTH-EDMUNDS-DAY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-HYDE-HAND-BUFFALO-
357 AM CDT SAT NOV 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SDZ003-015-033-045-048-040900-
CORSON-DEWEY-STANLEY-JONES-LYMAN-
357 AM CDT SAT NOV 3 2007 /257 AM MDT SAT NOV 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTH CENTRAL SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

RANGELAND FIRE DANGER RATING FOR TODAY IS IN THE VERY HIGH
CATEGORY. ADDITIONALLY...A RED FLAG WARNING IS IN EFFECT FOR THIS
AFTERNOON AS GUSTY WEST WINDS COMBINE WITH LOW HUMIDITY AND DRY
FUELS TO PROMOTE RAPID FIRE GROWTH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

SDZ034-035-040900-
SULLY-HUGHES-
357 AM CDT SAT NOV 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

RANGELAND FIRE DANGER RATING FOR TODAY IS IN THE VERY HIGH
CATEGORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

CONNELLY

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 3:21 AM CDTRed Flag WarningABR12 hr

Nearby

High Wind Watches in South Dakota, 2007High Wind Watches in Minnesota, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.